Call us: +44 1632 96099
Aquamarine

Programmes

Foreword:-   due to the nature of Triple M's technical operation, news gathering capability within and dependent on voluntary caretaker availability, some news programming may appear anything up to 5 minutes either side of its scheduled time.
Monday To Thursday

 5am. Feature Story World Morning News

5.05am. The Workout - an hour of wake up tunes!

6am. Triple M Breakfast - Morecambe's Most Music with Feature Story World News every 30 minutes. 

9am. Triple M Daytimes - Morecambe's Most Music with Feature Story World News every 30 minutes and 3 from The Lounge at 11am. (Wednesday's edition with Tony Simon)

Midday - Triple M Lunchtimes - Morecambe's Most Music including the Feature Story Lunchtime World News at One followed by The Club Sandwich...3 from the dancefloor to warm you up for The Lounge Weekender on Friday & Saturday nights!

2pm. Triple M Afternoons - Morecambe's Most Music with Feature Story World News every 30 minutes and 3 from The Lounge at 3pm.

4pm. Triple M Drivetime - Morecambe's Most Music with Feature Story World News every 30 minutes.

6pm. Feature Story World Evening News at Six.

6.05pm. The World Buffet - 60 minutes of different musical styles from the places they were born. So, if you love your musicals & film hits (Hollywood & London's West End), Country (Nashville), Folk (Ireland), Reggae (Jamaica) plus a fine selection of South American, African & Eastern rhythms, don't miss it!

7pm. Triple M Evenings - Morecambe's Most Music including The Alternative Spoonful...warming you up for the alternative room in Triple M's Lounge!  

10pm. Feature Story World Nightly News (also at 11pm)

10.05pm. The Lounge 

Midnight. Morcambe's Most Music.

***SOCIAL NETWORK GUESTS EVERY 2 HOURS at 00.40, 02.40, 04.40, 06.40, 08.40, 10.40, 12.40, 14.40, 16.40, 18.40, 20.40 & 22.40 ***

Friday

5am. Feature Story World Morning News

5.05am. The Workout - an hour of wake up tunes!

6am. Triple M Breakfast - Morecambe's Most Music with Feature Story World News every 30 minutes. 

9am. Triple M Daytimes - Morecambe's Most Music with Feature Story World News every 30 minutes and 3 from The Lounge at 11am. 

Midday - Triple M Lunchtimes - Morecambe's Most Music including the Feature Story Lunchtime World News at One followed by The Club Sandwich...3 from the dancefloor to warm you up for The Lounge Weekender on Friday & Saturday nights!

2pm. Triple M Afternoons - Morecambe's Most Music with Feature Story World News every 30 minutes, Lee Middleton with "At The Movies" at 2.40  and 3 from The Lounge at 3pm.

4pm. Triple M Drivetime - Morecambe's Most Music with Feature Story World News every 30 minutes and Lee Middleton with Triple M's pick of the global sporting calendar in "The World At Play" at 4.30 (repeated Saturday at 9.30am)

5pm.  The Lounge Weekender - start the weekend with EVERY kind of Friday night song! Pub jukebox, karaoke, quality dance anthems, classic funk & R'n'B ALL IN ONE PLACE...plus the occasional visit to the cheese factory! (from 9pm until 11pm with Tony Simon)

Midnight - 7am. Morecambe's Most Music

***SOCIAL NETWORK GUESTS EVERY 2 HOURS at 00.40, 02.40, 04.40, 06.40, 08.40, 10.40, 12.40, 14.40 & 16.40 ***


Saturday


News Reviews Of The Week from Feature Story News every hour from morning until 5pm UK time.

7am. Saturday Breakfast - Tony Simon. 

10am - 5pm Morecambe's Most Music

1pm. Feature Story World News Review Of The Week.

1.03pm. At The Movies - Lee Middleton.

1.08pm. Morecambe's Most Music. 

5pm - 6am Sunday. The Lounge Weekender (see Friday) 

***SOCIAL NETWORK GUESTS EVERY 2 HOURS at 00.40, 02.40, 04.40, 06.40, 08.40, 10.40, 12.40, 14.40 & 16.40***


Sunday

News Reviews Of The Week from Feature Story News every hour 

6am. Triple M Sunday Breakfast - Morecambe's Most Music including some easy listening and 
moments in faith with "Reflections" every hour.

10am - 10pm. Morecambe's Most Music

10pm. Feature Story World Nightly News (also at 11pm)

10.05pm. The Lounge (see Monday to Friday)

Midnight - 5am. Morecambe's Most Music

***SOCIAL NETWORK GUESTS EVERY 2 HOURS at 00.40, 02.40, 04.40, 06.40, 08.40, 10.40, 12.40, 14.40, 16.40, 18.40, 20.40 & 22.40 ***

Share by: